# SDR UALA2013062104319

- Difficulty date: June 19, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 63,135 hours, 23,624 cycles
- Engine: Iae V2527A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Conduit
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CONDUIT DAMAGED FROM 7543VC LEADING AFT INTO MAIN CONDUIT THAT LEADS TO 7503VC.  DAMAGED WIRE IN CONDUIT HAS BEEN REPLACED.  REQUIRES NEW CONDUIT AND 7543VC RECEPTACLE REPINED. CONDUIT PINNED.  R & R CONDUIT AND REPINED 7503VC RECEPTACLE REF ESPM AND WDM 27-51-12.  SYS OPS CK OK.  NO FAULTS REF. AMM 27-51-00-710-002A AND 740-002A.
